Linear problems for systems of difference equations
Annales Polonici Mathematici, Tome 24 (1970) no. 1, pp. 77-86
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_24_1_77_86,
author = {Zdzis{\l}aw Denkowski},
title = {Linear problems for systems of difference equations},
journal = {Annales Polonici Mathematici},
pages = {77--86},
year = {1970},
volume = {24},
number = {1},
doi = {10.4064/ap-24-1-77-86},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-24-1-77-86/}
}
Zdzisław Denkowski. Linear problems for systems of difference equations. Annales Polonici Mathematici, Tome 24 (1970) no. 1, pp. 77-86. doi: 10.4064/ap-24-1-77-86
Cité par Sources :